Alert archive / Oregon / High Surf Advisories in 2011
High Surf Advisory 5, NWS Medford, OR
NWS Medford, OR issued this high surf advisory at Mar 13, 2011, 12:29 PM PDT for Coos County, Curry County, Douglas County, Oregon. It took effect at Mar 14, 2011, 5:00 AM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2011, 12:29 PM PDT (19:29 UTC)
- In effect from
- Mar 14, 2011, 5:00 AM PDT
- Expired
- Mar 15, 2011, 3:00 AM PDT
- In force
- 22 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 7.5 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1267 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
033 WHUS46 KMFR 131929 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1229 PM PDT SUN MAR 13 2011 ...HIGH SURF EXPECTED ON MONDAY... ORZ021-022-140000- /O.CAN.KMFR.SU.Y.0004.000000T0000Z-110315T0000Z/ /O.NEW.KMFR.SU.Y.0005.110314T1200Z-110315T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1229 PM PDT SUN MAR 13 2011 ...HIGH SURF ADVISORY IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 5 PM PDT MONDAY. LARGE SWELL ARRIVING MONDAY MORNING THROUGH MONDAY AFTERNOON WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 25 FEET ON MONDAY. THIS WILL AFFECT WEST FACING SHORES TONIGHT THROUGH MONDAY AFTERNOON. PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ LUTZ
6 follow-up statements
934 WHUS46 KMFR 132234 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 334 PM PDT SUN MAR 13 2011 ORZ021-022-141300- /O.EXT.KMFR.SU.Y.0005.110314T1200Z-110315T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 334 PM PDT SUN MAR 13 2011 ...HIGH SURF ADVISORY NOW IN EFFECT FROM 5 AM TO 8 PM PDT MONDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT FROM 5 AM TO 8 PM PDT MONDAY. LARGE SWELL ARRIVING EARLY MONDAY MORNING THROUGH MONDAY EVENING WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 23 FEET. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
521 WHUS46 KMFR 141235 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 535 AM PDT MON MAR 14 2011 ORZ021-022-142045- /O.CON.KMFR.SU.Y.0005.000000T0000Z-110315T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 535 AM PDT MON MAR 14 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. LARGE SWELL ARRIVING EARLY THIS MORNING THROUGH THIS EVENING WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET. PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CC
235 WHUS46 KMFR 142021 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 121 PM PDT MON MAR 14 2011 ORZ021-022-150300- /O.CON.KMFR.SU.Y.0005.000000T0000Z-110315T0300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 121 PM PDT MON MAR 14 2011 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. LARGE SWELL ARRIVING EARLY THIS MORNING THROUGH THIS EVENING WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET. PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
112 WHUS46 KMFR 150230 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 730 PM PDT MON MAR 14 2011 ORZ021-022-150600- /O.EXT.KMFR.SU.Y.0005.000000T0000Z-110315T0600Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 730 PM PDT MON MAR 14 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS EVENING. LARGE SWELL WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET. SWELL HEIGHTS WILL BEGIN TO SUBSIDE BY MIDNIGHT AND BREAKING WAVE HEIGHTS WILL DECREASE TO AROUND 20 FEET. EXPECT FURTHER DECREASE IN HEIGHTS TOWARDS TUESDAY MORNING. PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
058 WHUS46 KMFR 150553 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1053 PM PDT MON MAR 14 2011 ORZ021-022-151000- /O.EXT.KMFR.SU.Y.0005.000000T0000Z-110315T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 1053 PM PDT MON MAR 14 2011 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. LARGE SWELL WILL CAUSE BREAKING WAVE HEIGHTS OF 21 TO 24 FEET THROUGH MIDNIGHT. SWELL HEIGHTS WILL BEGIN TO SUBSIDE AFTER MIDNIGHT AND BREAKING WAVE HEIGHTS WILL DECREASE TO AROUND 20 FEET EARLY TUESDAY MORNING. PEOPLE PLANNING BEACH ACTIVITIES ARE URGED TO USE CAUTION WITH THE SURF. IT IS HIGHLY RECOMMENDED THAT PEOPLE DO NOT VENTURE OUT ON TO JETTIES OR CLIMB ON LARGE ROCKS CLOSE TO THE SURF ZONE. SNEAKER WAVES CAN BE DEADLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
115 WHUS46 KMFR 150944 CFWMFR COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 244 AM PDT TUE MAR 15 2011 ORZ021-022-151045- /O.EXP.KMFR.SU.Y.0005.000000T0000Z-110315T1000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 244 AM PDT TUE MAR 15 2011 ...HIGH SURF ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... THE HIGH SURF ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high surf advisory went out at Mar 13, 8:13 AM PDT, 4 hours 16 minutes earlier.
Area forecast discussion, Mar 13, 8:13 AM PDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
813 AM PDT SUN MAR 13 2011
.DISCUSSION...13/12Z NAM IN. 13/12Z GFS IN THROUGH 36HR.
THE MAIN EVENT FOR THE NEXT WEEK IS ON DECK FOR TODAY. A STRONG
SHORT WAVE ROTATING AROUND AN OFFSHORE LONGWAVE TROUGH WILL MOVE
ONSHORE THIS AFTERNOON AND EVENING. THE ASSOCIATED FRONT WILL MOVE
ONSHORE THIS AFTERNOON AND THROUGH THE REST OF THE CWA LATE THIS
AFTERNOON THROUGH TONIGHT.
THE MAIN IMPACT OF THIS SYSTEM WILL BE WINDS. HIGH WIND WARNINGS
AND WIND ADVISORIES ARE UP OVER MOST OF THE MEDFORD CWA...THE
EXCEPTION BEING THE INLAND UMPQUA BASIN. A SECONDARY IMPACT WILL
BE SNOW AND BLOWING SNOW...PRIMARILY IN THE MOUNT SHASTA AREA WITH
SNOW LEVELS AROUND 4500 FEET. A WINTER WEATHER ADVISORY IS IN
EFFECT FOR THAT AREA. ELSEWHERE SNOW LEVELS WILL BE IN THE 5500
TO 6500 FOOT RANGE...LOWERING TO 3000 TO 3500 FEET TONIGHT BEHIND
THE FRONT.
ONCE THAT SYSTEM MOVES THROUGH...THE OFFSHORE TROUGH WILL CONTINUE
TO EJECT SHORT WAVES TOWARD THE COAST THROUGH WEDNESDAY...BUT NONE
OF THEM WILL BE AS STRONG AS TODAY'S SYSTEM. THE NEXT SIGNIFICANT
SHORT WAVE WILL MOVE ONSHORE TUESDAY AFTERNOON AND EVENING...
PUSHING THE SURFACE FRONT ONSHORE AHEAD OF IT TUESDAY MORNING. THE
MAIN IMPACT OF THIS SYSTEM WILL BE PRECIPITATION...NOT THAT THE
PRECIPITATION WILL BE ALL THAT GREAT...BUT THE WINDS WILL BE A LOT
LIGHTER. SNOW LEVELS WILL RISE BACK UP TO 4000 TO 5000 FEET AHEAD
OF THE FRONT.
SEVERAL MORE SHORT WAVES WILL FOLLOW TUESDAY NIGHT INTO THURSDAY
MORNING...KEEPING THE CWA WET...ESPECIALLY ALONG THE COAST AND
COAST RANGE. WET ENOUGH SUCH THAT MAINSTEM FLOODING ON SOME
COASTAL RIVERS...PRIMARILY THE COQUILLE...MAY BECOME A PROBLEM BY
THURSDAY. SNOW LEVELS WILL FALL BACK DOWN TO THE 3000 TO 4000 FOOT
RANGE WEDNESDAY.
THE LONG WAVE TROUGH WILL APPROACH THE COAST THURSDAY AND IT WILL
SHEAR AS IT DOES SO...FORMING A CUTOFF LOW SOMEWHERE NEAR THE WEST
COAST. THIS IS WHERE THE FORECAST BECOMES A LOT MURKIER. THE
MODELS HAVE BEEN ALL OVER THE PLACE AS FAR AS THE LOCATION OF THIS
CUTOFF WITH LOTS OF DIFFERENCES BETWEEN MODELS AND RUN-TO-RUN
VARIABILITY WITHIN THE SAME MODEL. OBVIOUSLY THE LOCATION OF THE
CUTOFF IS PRETTY CRITICAL TO THE FORECAST SO CONFIDENCE IN THE
FORECAST BECOMES LOW FROM THURSDAY OUT THROUGH NEXT WEEKEND.
&&
.AVIATION...THE MAIN AVIATION IMPACT TODAY WILL BE WINDS...JUST
ABOUT THE WHOLE AREA WILL SEE STRONG WINDS WITH AREAS OF LOW LEVEL
WIND SHEAR OVER THE VALLEYS WHERE THE STRONG WINDS DON'T SURFACE.
AS FAR AS SKIES AND VISIBILITIES GO...AREAS OF IFR CIGS/VSBYS
NEAR THE MOUNT SHASTA AREA THROUGH TONIGHT WITH HIGHER TERRAIN
OBSCURED...OTHERWISE AREAS OF MVFR CIGS FROM THE CASCADES WEST
THROUGH TONIGHT. THE EAST SIDE WILL REMAIN MOSTLY VFR ALTHOUGH
SOME LOCAL MVFR CIGS MAY DEVELOP.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY
ABOVE 5000 FEET FOR ORZ029>031.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING FOR ORZ021-022.
HIGH SURF ADVISORY FROM 11 AM THIS MORNING TO 5 PM PDT MONDAY
FOR ORZ021-022.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING ABOVE 5000 FEET FOR ORZ027-028.
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING
FOR ORZ024-026.
WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY BELOW
5000 FEET FOR ORZ029>031.
CA...HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY
ABOVE 5000 FEET FOR CAZ083>085.
WINTER WEATHER ADVISORY UNTIL 11 PM PDT THIS EVENING ABOVE 4500
FEET FOR CAZ082-083.
HIGH WIND WARNING FROM 11 AM THIS MORNING TO 11 PM PDT THIS
EVENING FOR CAZ081.
WIND ADVISORY FROM 11 AM THIS MORNING TO 5 AM PDT MONDAY BELOW
5000 FEET FOR CAZ083>085.
PZ...STORM WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ350-356.
GALE WARNING UNTIL 9 AM PDT THIS MORNING FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING UNTIL 4 PM PDT TUESDAY FOR
PZZ350-356-370-376.
STORM WARNING UNTIL 5 PM PDT THIS AFTERNOON FOR PZZ370-376.
15/15/15Hazardous weather outlook, Mar 13, 6:06 AM PDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 606 AM PDT SUN MAR 13 2011 CAZ084-085-ORZ029>031-140200- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- KLAMATH BASIN- NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED FOR ELEVATIONS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING THROUGH 5 AM PDT MONDAY. A WIND ADVISORY HAS BEEN ISSUED FOR ELEVATIONS BELOW 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. PLEASE SEE LATEST WARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WIND ADVISORY AND HIGH WIND WARNING CONTINUE UNTIL 5 AM PDT MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-ORZ021-022-140200- CENTRAL SISKIYOU COUNTY-SOUTH CENTRAL OREGON COAST- CURRY COUNTY COAST- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE 11 AM PDT THROUGH 11 PM PDT SUNDAY. PLEASE SEE LATEST WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-140200- SOUTH CENTRAL SISKIYOU COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500 FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-140200- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY HAS BEEN ISSUED FOR AREAS ABOVE 4500 FEET EFFECTIVE 7 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. A HIGH WIND WARNING IS ALSO IN EFFECT FOR AREAS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 5 AM PDT MONDAY. A WIND ADVISORY IS IN EFFECT FOR THE SAME TIME FRAME FOR AREAS BELOW 5000 FEET. PLEASE SEE LATESTWARNING AND ADVISORY MESSAGES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE HIGH WIND WARNING AND WIND ADVISORY REMAIN IN EFFECT UNTIL 5 AM PDT MONDAY. NO OTHER SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ027-028-140200- SOUTH CENTRAL OREGON CASCADES- SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TODAY AND TONIGHT A HIGH WIND WARNING HAS BEEN ISSUED EFFECTIVE FOR AREAS ABOVE 5000 FEET FROM 11 AM PDT THIS MORNING UNTIL 11 PM PDT TONIGHT. PLEASE SEE WARNING MESSAGE FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-026-140200- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY- 606 AM PDT SUN MAR 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY HAS BEEN ISSUED EFFECTIVE 1 PM PDT THIS AFTERNOON UNTIL 9 PM PDT TONIGHT. PLEASE SEE LATEST ADVISORY MESSAGE FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OTTENWELLER
In the hours before
Local storm report, Mar 13, 8:49 AM PDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
849 AM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0846 AM HEAVY RAIN 6 SW MERLIN 42.46N 123.49W
03/13/2011 M0.90 INCH JOSEPHINE OR TRAINED SPOTTER
SINCE 1030PM LAST NIGHT
&&
MOTTENWELocal storm report, Mar 13, 11:43 AM PDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1143 AM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM NON-TSTM WND GST 1 W BANDON 43.12N 124.43W
03/13/2011 M59 MPH COOS OR TRAINED SPOTTER
&&
BUNKERLocal storm report, Mar 13, 11:55 AM PDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1155 AM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 AM NON-TSTM WND GST 5 S ASHLAND 42.12N 122.70W
03/13/2011 E50 MPH JACKSON OR PUBLIC
REPORT FROM MOUNT ASHLAND SKI RESORT...SEEING GOOD GUSTS
IN PARKING LOT...
&&
BUNKERLocal storm report, Mar 13, 12:08 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1208 PM PDT SUN MAR 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1207 PM NON-TSTM WND GST 1 SE BROOKINGS 42.05N 124.28W
03/13/2011 M63 MPH CURRY OR TRAINED SPOTTER
&&
BUNKERThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:33 AM PDT | Storm Warning | MFR | 13 hr | |
| Mar 13, 4:18 AM PDT | High Surf Advisory | MFR | Coos, Curry, Douglas | 8 hr |
| Mar 13, 12:24 PM PDT | Special Marine Warning | MFR | 36 min | |
| Mar 13, 1:09 PM PDT | Special Marine Warning | MFR | 36 min | |
| Mar 13, 2:27 PM PDT | Severe Thunderstorm Warning | MFR | Coos, Curry, Douglas, Jackson, Josephine | 25 min |
| Mar 13, 2:46 PM PDT | Severe Thunderstorm Warning | MFR | Douglas, Jackson, Josephine, Klamath | 29 min |
| Mar 13, 4:58 PM PDT | Small Craft Advisory for Winds | MFR | 28 hr |
Nearby
High Surf Advisories in Oregon, 2011Every high surf advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.